# SDR SWAA2025032408539

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 61,588 hours, 37,090 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Faulty
- Location: Zone 200
- Stage of operation: AP
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDG FLAPS FAILED TO EXTEND ASYMMETRY LOCKED FLAPS AT 0-1 LANDED FLAPS UP. BRAKE COOLING PWB INDICATED NORMAL PROCEDURES AND PARK AT GATE <[01]. TROUBLE SHOT FOUND BAD #1 T/E FLAP SKEW SENSOR REMOVED AND REPLACED #1 T/E FLAP SKEW SENSOR OPS CHECKED ND TESTED NO DEFECTS FOUND REF AMM 27-59-01.
